# SDR ASOA201812305007

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 30,758 hours, 22,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 7358
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,703 hours, 8,668 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE EMERGENCY LIGHTS ILLUMINATED WHILE IN ARMED POSITION.   MX REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY,  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
